# SDR ZW0A0100106

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 200, RBL 47 IN TO 58 IN.  FLOOR SUPPORT CORRODED BEYOND LIMITS.  FABRICATED NEW FLOOR SUPPORT PER SPM 6-70-01 PAGE 2 AND PAGE 3, AND DRAWING 9936534.  CORROSION TREATED NEW FLOOR SUPPORT PER SRM 51-10-3.
